# SDR 96UAL900831

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UA
- Make and model: Boeing 737522
- Aircraft serial: 25002
- Engine: Ge CFM56*
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 6562125
- Condition: Corroded
- Location: Bs 517
- Part time: 16,822 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SMALL AMOUNT OF CORROSION WAS FOUND ON THE LEFT HAND KEEL BEAM OUTBOARD HORIZONTAL FLANGE AT STATION 517. THE CORROSION HAS BEEN REMOVED AND THE RESULTING BLEND IS APPROXIMATELY .75 INCH LONG BY .50 INCH WIDE, AND APPROXIMATELY .022 INCH DEEP.  THE CORRODED AREA WAS BLENDED TO REMOVE ALL EXISTING CORROSION AND STRESS CONCENTRATION AND ROTO PEENED TO IMPROVE THE FUTURE FATIGUE LIFE. THE PART WAS ALODINED, PRIMED WITH TWO COATS OF PRIMER AND CORROSION INHIBITING COMPOUND WAS APPLIED.  A BOEING NO TECHNICAL OBJECTION WAS RECEIVED FOR THIS DEVIATION.
